# SDR SWAA2019042331939

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER FUSELAGE EMERGENCY LIGHT INOP AFT OF TRAILING EDGE FLAPS.         REMOVED AND INSTALLED NEW LAMP  AMM 33-51-04-960-801. OPS CHECK GOOD
